Free Access
Volume 50, Number 4, July-August 2016
Page(s) 1223 - 1240
Published online 14 July 2016
  1. F. Ancona and A. Bressan, Patchy vector fields and asymptotic stabilization. ESAIM: COCV 4 (1999) 445–471. [CrossRef] [EDP Sciences] [Google Scholar]
  2. M. Bardi and M. Falcone, An approximation scheme for the minimum time function. SIAM J. Control Optim. 28 (1990) 950–965. [CrossRef] [MathSciNet] [Google Scholar]
  3. M. Bardi and I.C.-Dolcetta, Optimal control and viscosity solutions of Hamilton–Jacobi–Bellman equations. Systems and Control: Foundations and Applications. Birkhäuser, Boston (1997). [Google Scholar]
  4. M. Bardi, M. Falcone and P. Soravia, Numerical methods for pursuit-evasion games via viscosity solutions. In Stochastic and differential games. Birkhauser, Boston (1999) 105–175. [Google Scholar]
  5. G. Barles, Solutions de viscosité des équations de Hamilton-Jacobi. Vol. 17 of Math. Appl. Springer, Paris (1994). [Google Scholar]
  6. S. Cacace, E. Cristiani and M. Falcone, A local ordered upwind method for Hamilton–Jacobi and Isaacs equations. In Proc. of 18th IFAC World Congress (2011) 6800–6805. [Google Scholar]
  7. S. Cacace, E. Cristiani, M. Falcone and A. Picarelli, A patchy dynamic programming scheme for a class of Hamilton–Jacobi–Bellman equations. SIAM J. Sci. Comput. 34 (2012) A2625–A2649. [CrossRef] [Google Scholar]
  8. F. Camilli, M. Falcone, P. Lanucara and A. Seghini, A domain decomposition method for bellman equations. In Vol. 180, Domain Decomposition methods in Scientific and Engineering Computing. Contemp. Math. (1994) 477–483. [Google Scholar]
  9. P. Cannarsa and C. Sinestrari, Semiconcave functions, Hamilton–Jacobi equations, and optimal control. In Vol. 58 Progress Nonlin. Differ. Eq. Appl. Birkhäuser, Boston, MA (2004). [Google Scholar]
  10. E. Carlini, M. Falcone, N. Forcadel and R. Monneau, Convergence of a generalized fast-marching method for an eikonal equation with a velocity-changing sign. SIAM J. Numer. Anal. 46 (2008) 2920–2952. [CrossRef] [MathSciNet] [Google Scholar]
  11. M. Detrixhe, F. Gibou and C. Min, A parallel fast sweeping method for the eikonal equation. J. Comput. Phys. 237 (2013) 46–55. [CrossRef] [MathSciNet] [Google Scholar]
  12. I. Capuzzo Dolcetta and H. Ishii, Approximate solutions of the Bellman equation of deterministic control theory. Appl. Math. Optim. 11 (1984) 161–181. [CrossRef] [MathSciNet] [Google Scholar]
  13. R.J. Elliott and N.J. Kalton, The existence of value in differential games, Bull. Amer. Math. Soc. 78 (1972) 427–431. [CrossRef] [MathSciNet] [Google Scholar]
  14. M. Falcone, A numerical approach to the infinite horizon problem of deterministic control theory. Appl. Math. Optim. 15 (1987) 1–13. [CrossRef] [MathSciNet] [Google Scholar]
  15. M. Falcone and R. Ferretti, Convergence analysis for a class of high-order semi-Lagrangian advection schemes. SIAM J. Numer. Anal. 35 (1998) 909–940. [CrossRef] [MathSciNet] [Google Scholar]
  16. M. Falcone and R. Ferretti, Semi-Lagrangian Approximation Schemes for Linear and Hamilton–Jacobi Equations. Appl. Math. SIAM, Philadelphia (2014). [Google Scholar]
  17. A. Festa and R.B. Vinter, A decomposition technique for pursuit evasion games with many pursuers. 52nd IEEE Control and Decision Conference CDC (2013) 5797–5802. [Google Scholar]
  18. A. Festa and R.B. Vinter, Decomposition of differential games with multiple targets. J. Optim. Theory Appl. 169 (2016) 848–875. [CrossRef] [MathSciNet] [Google Scholar]
  19. C. Navasca and A.J. Krener, Patchy solutions of Hamilton–Jacobi-Bellman partial differential equations. In Vol. 364 of Modeling, Estimation and Control. Lect. Notes Control Inform. Sci., edited by A. Chiuso, A. Ferrante, and S. Pinzoni. Springer, Berlin (2007) 251–270. [Google Scholar]
  20. P. Soravia, Estimates of convergence of fully discrete schemes for the Isaacs equation of pursuit-evasion differential games via maximum principle. SIAM J. Control Optim. 36 (1998) 1–11. [CrossRef] [MathSciNet] [Google Scholar]
  21. M. Sun, Domain decomposition algorithms for solving hamilton–jacobi–bellman equations. Numer. Func. Anal. Optim. 14 (1993) 145–166. [CrossRef] [Google Scholar]
  22. A. Valli and A. Quarteroni, Domain decomposition methods for partial differential equations. Oxford University Press, Oxford (1999). [Google Scholar]
  23. R.B. Vinter, Optimal Control Theory. Birkhäuser, Boston Heidelberg (2000). [Google Scholar]
  24. H. Zhao, Parallel implementations of the fast sweeping method. J. Comput. Math. 25 (2007) 421–429. [MathSciNet] [Google Scholar]
  25. S. Zhou and W. Zhan, A new domain decomposition method for an hjb equation. J. Comput. Appl. Math. 159 (2003) 195–204. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you